American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D27) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Rui Loja Fernandes and Ivan Struchiner. The classifying Lie algebroid of a geometric structure I: Classes of coframes. Trans. Amer. Math. Soc. 366 (2014) 2419-2462.
Abstract, references, and article information   
View Article: PDF

[2] Thérèse Falliero. Harmonic differentials and infinite geodesic joining two punctures on a Riemann surface. Trans. Amer. Math. Soc. 363 (2011) 3473-3488. MR 2775815.
Abstract, references, and article information   
View Article: PDF

[3] Daniel A. Ramras. The stable moduli space of flat connections over a surface. Trans. Amer. Math. Soc. 363 (2011) 1061-1100. MR 2728597.
Abstract, references, and article information   
View Article: PDF

[4] Peter J. Vassiliou. Vessiot structure for manifolds of $(p,q)$-hyperbolic type: Darboux integrability and symmetry. Trans. Amer. Math. Soc. 353 (2001) 1705-1739. MR 1813593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. Doug Park and Zoltán Szabó. The geography problem for irreducible spin four-manifolds. Trans. Amer. Math. Soc. 352 (2000) 3639-3650. MR 1653371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Valentino Zocca. Fox calculus, symplectic forms, and moduli spaces. Trans. Amer. Math. Soc. 350 (1998) 1429-1466. MR 1443899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Selman Akbulut. On universal relations in gauge theory . Trans. Amer. Math. Soc. 348 (1996) 1329-1355. MR 1307997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marc Sanders. Classifying spaces and Dirac operators coupled to instantons . Trans. Amer. Math. Soc. 347 (1995) 4037-4072. MR 1311915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles P. Boyer, Benjamin M. Mann and Daniel Waggoner. On the homology of ${\rm SU}(n)$ instantons . Trans. Amer. Math. Soc. 323 (1991) 529-561. MR 1034658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1